# SDR SIMA200120021

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 2720 · Rudder Control System
- Part: Attach Fitting
- Part number: 7327200561
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CO-PILOTS RUDDER PEDAL CONSOLE FORWARD ATTACH POINTS CORRODED.  REMOVED AND REPLACED RUDDER PEDAL CONSOLE IAW SAAB AMM 27-21-05.  (M)
